# SDR ASOA2015112914242

- Difficulty date: November 29, 2015
- Submitted: December 23, 2015
- Operation: Air carrier
- Aircraft: N538CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15157
- Aircraft time: 19,994 hours, 12,748 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 927-942
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLOOR SILL HAS CORROSION ON PLATE AT FS 927-942.  REMOVED CORROSION FROM BLANKING PLATE AND FOUND TO BE OUT OF LIMITS IAW SRM 51-21-06-001-001, A01.  REMOVED BLANKING PLATE FROM LT FLOOR SILL, FS 927-942 IAW SRM 51-42-13-001-001 A01.  INSTALLED NEW BLANKING PLATE IAW SRM 51-42-13-001-001 A01.
